CSpace  > 数学所
geometricschrodingerairyflowsonkahlermanifolds
Sun Xiaowei1; Wang Youde2
2013
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume29Issue:2Pages:209
AbstractWe define a class of geometric flows on a complete Kahler manifold to unify some physical and mechanical models such as the motion equations of vortex filament, complex-valued mKdV equations, derivative nonlinear Schrodinger equations etc. Furthermore, we consider the existence for these flows from S (1) into a complete Kahler manifold and prove some local and global existence results.
Language英语
Funding Project[National Natural Science Foundation of China]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/49138
Collection数学所
Affiliation1.中央财经大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Sun Xiaowei,Wang Youde. geometricschrodingerairyflowsonkahlermanifolds[J]. actamathematicasinicaenglishseries,2013,29(2):209.
APA Sun Xiaowei,&Wang Youde.(2013).geometricschrodingerairyflowsonkahlermanifolds.actamathematicasinicaenglishseries,29(2),209.
MLA Sun Xiaowei,et al."geometricschrodingerairyflowsonkahlermanifolds".actamathematicasinicaenglishseries 29.2(2013):209.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun Xiaowei]'s Articles
[Wang Youde]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun Xiaowei]'s Articles
[Wang Youde]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun Xiaowei]'s Articles
[Wang Youde]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.